# SDR FDEA200909033255

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 60,090 hours, 12,628 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4059001908
- Part serial: 92040467
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, ATS FAILED, BOTH AUTOPILOTS FAILES AND BOTH FLIGHT DIRECTORS FAILED AND WINDSHEAR DET FAIL  LIGHT ILLUMINATED. UNABLE TO GET ANY OR ALL BACK. RETURNED TO DEPARTURE.  MCDU SCRATCHED MESSAGE 'THRUST LIMIT MISMATCH' ALSO  ILLUMINATED.  PERFORMED BOTH FCC'S DETAILED RTS  FCC-1 FAILED: FCC-1, AIL ACT-LIB, AIL ACT-ROB, ELEV  ACT-ROB, ELEV ACT-LIB, EL MOD LVDT-ROB, EL MOD LVDT-  LIB, LWR RUD MOD LVDT-A, LWR RUD MOD LVDT-B, LWR RUD  ACT.  FCC-2 R-T- PASSED  REMOVED AND REPLACED BOTH FCC'S AND R-T-S PASSED IAW AMM 22-01-03 -4.
